Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pregnant, do not have nausea, ultrasound showed yolk sac without fetal pole. On folic acid, ecospirin. Cause?

I am 8 weeks pregnant and till 7weeks I had nausea and now suddenly in 8the weeks I don t feel anything. even my stomached which I felt hard doesn t feel hard something wrong with my pregnancy.I am taking medicine folic acid ,ecosprin75, duphaston ,and vaginal insertion of eugest400 at bed time.there is no bleeding till 6weeksthe scan we saa yolksac but no fetal going to go for my second scan this saturday that is 27july.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Absence of only nausea does not predict anything abnormal. Since you are already on hormones, chances of bleeding are less. Fetal node should be visible by the 6th week, but sometimes it could be missed. As you are due for your next scan, you may consult your obstetrician for further advice. Wish you luck.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor